Como Responder con Naloxona Antes una Sobredosis

Como Responder con Naloxona Antes una Sobredosis

Diversas drogas o medicinas recetadas y combinaciones de estos conllevan un riesgo de sobredosis mortal. Siempre llamar al 911 en el caso de emergencia para cualquier sospecha de sobredosis. En el caso de los opioides, que incluyen heroína y analgésicos de venta con receta como Vicodin, OxyContin y Percocet, la naloxona (también conocida por su marca comercial Narcan) puede revertir una sobredosis y posiblemente salvar la vida de un ser querido.

How to Respond to Overdose with Naloxone

How to Respond to Overdose with Naloxone

A variety of drugs and drug combinations carry the risk of fatal overdose. Emergency protocol for any suspected overdose includes calling 911. However, in the case of opioids, which includes heroin and prescription pain medications like Vicodin, OxyContin and Percocet, naloxone (also known by the brand name Narcan) can reverse an overdose, potentially saving a loved one’s life. Download the English version here.

This will help you learn more about the life saving drug, Nalexone, which is more commonly known as Narcan. It can reverse an opioid overdose within seconds.

Opioids and Adolescents

This short article talks about how the opioid epidemic has effected adolescents. It gives a short explanation about what risk and protective factors are and how to help prevent adolescent substance use. There are a variety of links to click on to read more about adolescent substance use. It also has a section that includes links for those who might need help if their child is using.

Follow this link for more about opioids and adolescents.